DOI 10.1016/j.healun.2009.03.005
Dobutamine stress-induced cardiomyopathy in an orthotopic heart transplant patient.
Аннотация
Cases of transient left ventricular apical ballooning during dobutamine stress echocardiography have been described in the literature. Dobutamine may contribute to this phenomenon via excess catecholamine release, similar to the proposed mechanism of apical ballooning syndrome during states of extreme emotional stress. We report the first case of reversible severe left ventricular systolic dysfunction with an apical ballooning pattern during dobutamine stress echocardiography in a patient who had undergone orthotopic heart transplantation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.